Applied Mathematics-A Journal of Chinese Universities

, Volume 21, Issue 2, pp 191–202

Research on the existence of solution of equation involving p-laplacian operator

  • Wei Li
  • Zhou Haiyun

DOI: 10.1007/BF02791356

Cite this article as:
Li, W. & Haiyun, Z. Appl. Math.- J. Chin. Univ. (2006) 21: 191. doi:10.1007/BF02791356


By using the perturbation theories on sums of ranges for nonlinear accretive mappings of Calvert and Gupta (1978), the abstract result on the existence of a solution u∈Lp(Ω) to nonlinear equations involving p-Laplacian operator Δp, where 2N/N+1<p<+∞ and N(≥1) denotes the dimension of RN, is studied. The equation discussed and the methods shown in the paper are continuation and complement to the corresponding results of Li and Zhen's previous papers. To obtain the result, some new techniques are used.

MR Subject Classification



maximal monotone operatoraccretive mappinghemi-continuous mappingp-Laplacian operator

Copyright information

© Editorial Committee of Applied Mathematics-A Journal of Chinese Universities 2006

Authors and Affiliations

  • Wei Li
    • 1
    • 2
  • Zhou Haiyun
    • 2
  1. 1.School of Mathematics and StatisticsHebei University of Economics and BusinessShijiazhuangChina
  2. 2.Institute of Applied Mathematics and MechanicsOrdnance Engineering CollegeShijiazhuangChina